# SDR UPS02239972

- Difficulty date: November 22, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,622 hours, 43,789 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Cracked
- Location: Elev. Sta 204
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C X-RAY INSPECTION SHOWS A CRACK INDICATION ON THE LEFT ELEVATOR AT EL EV STA. 204, APPROX 5" FWD OF THE TRAILING EDGE     REPAIR CARRIED OUT IAW SRM 51-30-02, 55-20-3, 51-40-5
